U.S. doctors online nowAsk doctors free
United Kingdom
A 16-year-old female asked:

i have collagen problem&my toes go purple+blood takes a long time to return.i take nifedipine 5mg every 12 hours.my toes still go cold+blue. what now?

1 doctor answer2 doctors weighed in
Dr. Ashley Vanderloop
Podiatry 13 years experience
Keep warm: With collagen vascular issues, toes tend to discolor frequently and capillary refill time is typically delayed. Its important to keep warm socks on as well as a warming blanket over the feet when resting/sleeping. Natural castor oil can be massaged into the digits for increased circulation. Nifedipine also comes in a lotion formulary to do the same.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

How are ANA blood tests related to autoimmune disease?

1 doctor answer3 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
One marker: Anti-nuclear antibodies (ANA) are one marker of auto-immune disease. There are sub-types of ANA that have specificity for different diseases. The antibodies may not be the casue of disease, but a marker of the disorder.
A 39-year-old member asked:

Is it common to have a sore arm after donating blood a month ago?

1 doctor answer3 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
No: If you donated blood a month ago, you should not be having pain. This would most likely be from phlebitis or irritation to the vein. I would have someone take a look at this or call the facility that drew the blood.
Columbia, SC
A 30-year-old female asked:

My littlt toe on the left foot is painful what could be causing it to hurt?

4 doctor answers4 doctors weighed in
Dr. Randy Lisch
Podiatry 38 years experience
Various answers: This could be due to a broken toe, or a corn on the toe or an ingrown toenail. Please see your local podiatrist for the answer and treatment. This is usuallly a condiition that is easily and quickly treated in the doctors office.
A 44-year-old member asked:

What could happen from an overdose of blood thinner?

2 doctor answers8 doctors weighed in
Dr. Christian Schultheis
Hematology and Oncology 24 years experience
Bleeding: If you are referring to warfarin, it can cause severe bleeding. If aspirin, bleeding and kidney problems. Be very careful with all blood thinners. One needs to be monitored for symptoms and signs of bleeding. If there are concerns, contact your provider.
A 29-year-old member asked:

Why did I have a near-syncope episode after giving blood?

1 doctor answer2 doctors weighed in
Dr. Theodore Ritota
Dentistry 9 years experience
Be careful: It is common to feel somewhat light headed after donating blood. Everyone reacts differently, but by donating you are briefly compromising your own circulatory effectiveness for a short period of time. It rebounds very quickly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 22, 2017

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.